MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCT INC. GOMCO CIRCUMCISION CLAMP; GOMCO CIRCUMCISION CLAMP NEWBORN 1.3CM

ALLIED HEALTHCARE PRODUCT INC. GOMCO CIRCUMCISION CLAMP; GOMCO CIRCUMCISION CLAMP NEWBORN 1.3CM
Model Number 02-01-0500
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have become aware of an incident involving a circumcision clamp part number 02-01-0500.The clamp was used to perform a circumcision procedure and the doctor noticed that there was more bleeding than usual, and he needed to use more sutures than usual.We further know that no permanent problems were expected, and the patient has healed up normally.Sutures and bleeding are normal per the instructions for use.He sent us the clamp for investigation because he stated that the hole in the plate is not symmetrical as normal.We are currently investigating the issue.
 
Event or Problem Description
The doctor used one of these clamps in a procedure.The doctor noticed that there was more bleeding than usual, and he needed to use more sutures than usual.

Brand Name
GOMCO CIRCUMCISION CLAMP
Common Device Name
GOMCO CIRCUMCISION CLAMP NEWBORN 1.3CM
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette avenue
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key14255015
Report Number1924066-2022-00001
Device Sequence Number17533574
Product Code HFX
UDI-Device Identifier00026072002308
UDI-Public00026072002308
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-01-0500
Device Catalogue Number02-01-0500
Device Lot Number20210506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 DA
Patient SexMale